| Model Number |
NEB KIT W ADAPTER 0.45% NACL 1000ML |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/ 510(k): enforcement discretion.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the neb kit w adapter 0.45% nacl 1000ml experienced sputtering of water out of the tip of the bottle when mist stopped.As of this time, there is no information regarding patient involvement associated with the reported event.